Mühle, Henri - EL-Shellability of Generalized Noncrossing Partitions

dmtcs:3060 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
EL-Shellability of Generalized Noncrossing Partitions

Authors: Mühle, Henri

In this article we prove that the poset of m-divisible noncrossing partitions is EL-shellable for every well-generated complex reflection group. This was an open problem for type G(d,d,n) and for the exceptional types, for which a proof is given case-by-case.


Volume: DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
Section: Proceedings
Published on: January 1, 2012
Submitted on: January 31, 2017
Keywords: m-divisible Noncrossing Partitions, Generalized Noncrossing Partitions, Well-Generated Complex Reflection Groups, EL-Shellability,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 57 times.
This article's PDF has been downloaded 236 times.